# SDR CA981006012

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A31C21
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  INSPECTION FOUND THE WRONG SPINNER SCREWS WERE USED ON A PREVIOUS INSTALLATION.  THE SCREWS WERE TOO LONG AND THEY DAMAGED THE PROPELLER HUB.  THE SUBMITTER REPORTED THAT A CONCESSION HAD TO BE OBTAINED FROM MCCAULEY FOR AUTHORITY TO REPAIR.
